Archived

This topic is now archived and is closed to further replies.

4 posts in this topic

Hey guys! I've been using proactiv for about a year now and it's been a good friend to me. No more than two MINOR minor pimples on my face at a time. I just went on vacation for a week and stopped using it because I left it at home and in just a week my face went from zero to 60. I'm talking 99% clear to cystic acne:( someone please tell me what's happening!!!

Share this post


Link to post
Share on other sites

I'm using proactive too! But for some reason im getting few flare up acne!

I don't know what's going on. But all I know it's the hardening effect and my face is red. All I can say. I really don't know.


No one's perfect and everyone can't always be handsome or beautiful. Be proud for who you are. :)


Share this post


Link to post
Share on other sites

Well its obvious that proactiv has been working to prevent these cystic breakouts from forming. The BP acts as a treatment, however also as a preventive method. As you have stopped using BP, new breakouts have been able to form without any resistance. it is known that when stopping BP cold turkey, generally causes huge breakouts, and it is new recommended to just stop. However try not to stress out about it, and return to your routine asap, and you should be on track again. If you can't at least try to avoid irritation in the mean time. All the best.

2 people like this

Share this post


Link to post
Share on other sites

Well it's obvious that your skin is dependent on the benzoyl peroxide that is included in proactiv - it has essentially being preventing the breakout that you have now suffered.

Rather than using proactiv, I recommend using the acne.org regimen. Since your face is accustomed to BP, it shouldn't take you long to adjust and the BP concentration is lower at 2.5% which is said to be much more effective than higher concentrations.

Share this post


Link to post
Share on other sites